# SDR ABXA010512

- Difficulty date: August 15, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 36471172
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL LONGERON 24, FUSALAGE STATION 960, SUPPORT FITTING WAS CRACKED AND CORRODED AT UPPER FORWARD AND AFT HORIZONTAL FLANGES. MAINTENANCE REPLACED THE FITTING AT STATION 960 IAW REA D853-41938MR.
